# SDR ASAA2019031128578

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,644 hours, 13,279 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED WITH GREEN ALT LIGHT ON PRESSURIZATION CONTROLLER. GROUNDED - YES. ACCOMPLISHED FIM 21-31 TASK 827 AND FIM 21-31 TASK 801. PRESSURE CONTROLLER OPS NML.
